# SDR GTIA2018092702869

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 8,749 hours, 3,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE NOT TESTING-R/R FWD MEGAPHONE IAW CMM 25-60-01. OPS CHECK GOOD.
